| Model Number |
72079-01 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported an unexpected high/low glucose alarm issue with the abbott diabetes care (adc) device.There was no indication that the customer experienced an adverse event or required intervention as a result of the reported issue.There was no report of death, serious injury, or mistreatment associated with this event.
Additional Manufacturer Narrative
The product has been requested back for investigation and the customer agreed to return the device.A follow-up report will be submitted upon completion of investigation activities or if additional information is obtained.All pertinent information available to abbott diabetes care has been submitted.